# SDR AALA20090624TUL02

- Difficulty date: May 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,325 hours, 41,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK31633
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CRACKED AT STATION 1301 BETWEEN SEAT TRACKS 5 AND 6.  INSTALLED RIGHT CUSP SHEET AT STATIONS 1250 AND 1309 PER AARD 53-20-00-16.
